# SDR USAA2014112600003

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 46,970 hours, 17,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heater
- Part number: 755D000001
- Part serial: 03305
- Condition: Odor
- Location: Zone 100
- Part time: 55,230 hours, 21,798 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK & STARTING NR 1 ENGS, FLIGHT ATTENDANT REPORTS STRONG ODOR & BURNING EYES.  PAX ALSO COMPLAINING OF STRONG ODOR & BURNING EYES.  STRONGEST AROUND ROW 25 & 26 & BACK OF ACFT AFTER 15 MIN OFF TAXI.  REPLACED LT RE HEATER IAW AMM 21-52-31-400-001.
